MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068); Unspecified Valve Regurgitation (4080)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 5 years following the implant of a transcatheter aortic bioprosthetic valve (tav), the valve failed due to an unspecified cause.The patient is currently being evaluated for a tav-in-tav procedure to address the valve failure.
 
Event or Problem Description
It was reported that approximately 5 years following the implant of a transcatheter aortic bioprosthetic valve (tav), the valve failed due to an unspecified cause.The patient is currently being evaluated for a tav-in-tav procedure to address the valve failure.Additional information was received that a tav-in-tav has not been scheduled yet.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b1.Adverse event and product problem.B2.Outcome attributed to adverse event.B5.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that a life threatening injury occurred.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 5 years following the implant of a transcatheter aortic bioprosthetic valve (tav), the valve failed due to an unspecified cause.The patient is currently being evaluated for a tav-in-tav procedure to address the valve failure.Additional information was received that a tav-in-tav has not been scheduled yet.Additional information was received that the valve failed due to severe regurgitation.
 
Event or Problem Description
It was reported that approximately 5 years following the implant of a transcatheter aortic bioprosthetic valve (tav), the valve failed due to an unspecified cause.The patient is currently being evaluated for a tav-in-tav procedure to address the valve failure.Additional information was received that a tav-in-tav has not been scheduled yet.Additional information was received that the valve failed due to severe regurgitation.Additional information was received that the severe aortic regurgitation was central regurgitation.Subsequently, a non-medtronic transcatheter valve was implanted valve-in-valve.Additional information was received that the valve-in-valve was performed approximately 20 days after the valve failure was identified.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 5 years following the implant of a transcatheter aortic bioprosthetic valve (tav), the valve failed due to an unspecified cause.The patient is currently being evaluated for a tav-in-tav procedure to address the valve failure.Additional information was received that a tav-in-tav has not been scheduled yet.Additional information was received that the valve failed due to severe regurgitation.Additional information was received that the severe aortic regurgitation was central regurgitation.Subsequently, a non-medtronic transcatheter valve was implanted valve-in-valve.
 
Additional Manufacturer Narrative
Corrected data: h4.Device mfg date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24497511
Report Number9617601-2026-01552
Device Sequence Number5092130
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)220303
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/03/2026
03/20/2026
04/15/2026
04/17/2026
05/14/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/20/2026
04/09/2026
04/17/2026
04/23/2026
05/14/2026
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age64 YR
Patient SexFemale